# SDR SWAA2021110932927

- Difficulty date: September 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM TO ADD MISSING MEASUREMENT FOR ITEM CORROSION AFT PASSENGER COMPARTMENT FLOOR STRUCTURE; FLOOR BEAM TOP SURFACE HAVE SURFACE CORROSION BETWEEN BS 986.5 AND RBL -24.7 TO RBL 46. [TTG8Q006ELS6] ; / [01] ADDED MISSING CORROSION MEASUREMENTS FOR TASKCARD TTG8Q006ELS6.; [02] VERIFIED STEP 1.
